# SDR REXA2019101451471

- Difficulty date: October 5, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Part number: CC6701294017
- Condition: Cracked
- Location: Rt Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER, WELDED NR 3 IN  WS 148 AT THE RT MAIN FUEL TANK.  THE CANISTER  WAS REPAIRED PER, REO 670-57-42-577 REV --.  FUEL LEAK CHECKED THE RH MAIN FUEL TANK WAS PERFORMED PER AMM 28-11-00-790-801-A01 AND NO LEAK WAS FOUND.
